American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gordon Pall. On sums of two or four values of a quadratic function of $x$ . Trans. Amer. Math. Soc. 34 (1932) 98-125. MR 1501631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia